# SDR YENA2023060500576

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 57,011 hours, 20,471 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1219, JFK-ATL. (AIRCRAFT PERFORMED ANA IR TURN BACK AND DECLARED AN EMERGENCY) '  PASSING 10,000FT ENG 1 STALL AND OVERTEMP FELT LOUD BANG AND YAW; REF WO # 1258201 FOR REMOVAL AND REPLACEMENT OF ENG # 1.
